Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Modifications of Thomae's Function and Differentiability

Kevin Beanland, James W. Roberts and Craig Stevenson
The American Mathematical Monthly
Vol. 116, No. 6 (Jun. - Jul., 2009), pp. 531-535
Stable URL: http://www.jstor.org/stable/40391145
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Modifications of Thomae's Function and Differentiability
Preview not available

Page Thumbnails

  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535